# SDR DL76S011920

- Difficulty date: December 10, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N124DE
- Make and model: Boeing 767332
- Aircraft serial: 23438
- Aircraft time: 45,865 hours, 22,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 34292
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OVERHEAD EMERGENCY LIGHTS INOP IN CABIN.  REMOVED AND REPLACED BATTERY PACK FOR LEFT FORWARD OVERHEAD EMERGENCY LIGHTS, CHECKS GOOD.
